# SDR ALGAR4201102984

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N881AL
- Make and model: Skrsky S76C
- Aircraft serial: 760673
- Aircraft time: 2,389 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100053
- Part serial: A08602984
- Condition: Cracked
- Location: Zone 200
- Part time: 5,703 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, LOWER SURFACE SKIN WAS FOUND TO HAVE A CHORDWISE CRACK AT R STA. 73.00, 7 INCHES IN LENGTH EXTENDING FROM TOOLING HOLE TOWARDS T/E.
